# SDR UALA2013061304095

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 73,180 hours, 21,424 cycles
- Engine: Pwa PW2040
- System (JASC): 2710 · Aileron Control System
- Part: Pca
- Part number: 15406003
- Part serial: 146
- Condition: Leaking
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF CF126, HYD LEAKING FROM LT WING AILERON PCA COMPARTMENT, FOUND OTBD AIL PCA FLUID LEAKING STEADILY (STREAM) AT ACTUATOR ROD WITH THE RT HYD SYSTEM PRESSURIZED.  PCA IS ON ORDER.  REPLACED LT OTBD AILERON PCA.
